# SDR SROM201912114164

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 85357339
- Condition: Cracked
- Location: Zone 200
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON STIFFENERS EXTENDING FROM END FASTENERS ON FUSELAGE TO BODY ACESS PANEL 262HT.
